Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Request Permissions   Purchase Content 
 

 

Vertex barycenter of generalized associahedra


Authors: Vincent Pilaud and Christian Stump
Journal: Proc. Amer. Math. Soc. 143 (2015), 2623-2636
MSC (2010): Primary 52B15; Secondary 13F60, 52B05
DOI: https://doi.org/10.1090/S0002-9939-2015-12357-X
Published electronically: February 11, 2015
MathSciNet review: 3326042
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We show that the vertex barycenter of generalized associahedra and permutahedra coincide for any finite Coxeter system.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 52B15, 13F60, 52B05

Retrieve articles in all journals with MSC (2010): 52B15, 13F60, 52B05


Additional Information

Vincent Pilaud
Affiliation: CNRS and LIX, École Polytechnique, 91128 Palaiseau, France
Email: vincent.pilaud@lix.polytechnique.fr

Christian Stump
Affiliation: Institut für Algebra, Zahlentheorie, Diskrete Mathematik, Universität Hannover, Hannover, Germany
Address at time of publication: Diskrete Geometrie, Freie Universität Berlin, Arnimallee 2, 14195 Berlin, Germany
Email: stump@math.uni-hannover.de, christian.stump@fu-berlin.de

DOI: https://doi.org/10.1090/S0002-9939-2015-12357-X
Received by editor(s): October 16, 2012
Received by editor(s) in revised form: September 9, 2013
Published electronically: February 11, 2015
Additional Notes: The first author was supported by the Spanish MICINN grant MTM2011-22792, by the French ANR grant EGOS 12 JS02 002 01, and by the European Research Project ExploreMaps (ERC StG 208471).
Communicated by: Jim Haglund
Article copyright: © Copyright 2015 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.